MathSciNet Relay Station
MathSciNet bibliographic data
MR1605952 20B07 (20E05 20F05 57M05)
Dougherty, Randall; Mycielski, Jan Representations of infinite permutations by words. II. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2233–2243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement